

Netmeds First Membership
Introduction About XTPARA 650MG TABLET
Xtpara 650 Tablet is used for fever and helps to relieve pain and aches such as toothache, muscular pains, backache and headache. It contains Paracetamol as the main ingredient that relieves pain and lowers down the temperature.
Paracetamol helps in relieving pain and fever and other symptoms due to its ability to inhibit pain and inflammation pathways in the body, which results in the decrease in the secretion of Prostaglandins, which elicits the pain response in body. Hence, Xtpara 650 Tablet effectively reduces the pain sensation and fever in the body.
Xtpara 650 Tablet has to be taken as advised by your doctor. Do not crush or chew it. Take Xtpara 650 Tablet only after consultation with your doctor, if you are pregnant, nursing women or had liver disease. Do not take if you are taking any other medication containing acetaminophen and/or are taking blood thinners like warfarin.
Key Composition
- Paracetamol

